# SDR VJ3S2014FA0000563

- Difficulty date: September 25, 2014
- Submitted: September 26, 2014
- Operation: General aviation
- Aircraft: N5519A
- Make and model: Beech F33A
- Aircraft serial: CE1337
- Aircraft time: 23,903 hours
- Engine: Cont IO520BB
- Engine time: 556 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 1048
- Condition: Failed
- Location: Strobe
- Part time: 2,875 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE STROBE LIGHT WAS INOPERATIVE.  TROUBLESHOT THE SYSTEM AND DISCOVERED THE STROBE LIGHT FAILED.  REPLACED THE CIRCUIT BREAKER.
